skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento

Pubblicazioni di ateneo

Found 11 results
Author Titolo Tipo [ Anno(Asc)]
Filters: Author is DE MAIO, U.  [Clear All Filters]
2005
DE MAIO, U.., T.. A. Mel'nyk, and C. Perugia, "Homogenization of a Poisson boundary value problem in a plane thick two-level junction", RICERCHE DI MATEMATICA, vol. LIV, fasc. 2°, pp. 641–648, 2005.
2004
DE MAIO, U.., T.. A. Mel'nyk, and C. Perugia, "Homogenization of the Robin problem in a thick multilevel junction", NONLINEAR OSCILLATIONS, vol. VII, N. 3, pp. 336–356, 2004.
DE MAIO, U.., L.. Faella, and C. Perugia, "Homothetic changes of variables and the unique extension problem in Calculus of Variations", ITALIAN JOURNAL OF PURE AND APPLIED MATHEMATICS, vol. 16, pp. 103–123, 2004.
2002
CARDONE, G., C.. D'Apice, and U.. DE MAIO, "Homogenization in perforated domains with mixed conditions", NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, vol. 9, pp. 325–346, 2002.
2001
CARDONE, G., C.. D'Apice, and U.. DE MAIO, "Lavrentieff phenomenon and non standard growth conditions", JOURNAL OF CONVEX ANALYSIS, vol. 8, pp. 511–532, 2001.